Previous |  Up |  Next


Title: Global differential geometry of surfaces in affine space (English)
Title: Globální diferenciální geometrie ploch afinního prostoru (Czech)
Author: Švec, Alois
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 89
Issue: 3
Year: 1964
Pages: 340-346
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 53-10
idZBL: Zbl 0124.14302
idMR: MR0187159
DOI: 10.21136/CPM.1964.117511
Date available: 2009-09-23T07:35:02Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. Sasaki: A global formulation of the fundamental theorem of the theory of surfaces in three-dimensional Euclidean space.Nagoya Math. J., 13, 1958, 69-82. Zbl 0083.37101, MR 0097085


Files Size Format View
CasPestMat_089-1964-3_7.pdf 869.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo